Alert archive / Florida / Small Craft Advisories in 2015
Small Craft Advisory 36, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Oct 17, 2015, 10:35 AM EDT. It took effect at Oct 17, 2015, 11:00 PM EDT. It was in force for 6 days.
The area
The counties it named.
The facts
- Issued
- Oct 17, 2015, 10:35 AM EDT (14:35 UTC)
- In effect from
- Oct 17, 2015, 11:00 PM EDT
- Expired
- Oct 23, 2015, 10:00 PM EDT
- In force
- 6 days
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
200 WHUS72 KMLB 171435 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1035 AM EDT SAT OCT 17 2015 DEFAULT OVERVIEW SECTION AMZ550-570-190300- /O.NEW.KMLB.SC.Y.0036.151018T0300Z-151020T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 1035 AM EDT SAT OCT 17 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 AM EDT TUESDAY. * WINDS AND SEAS...NORTHEAST WINDS WILL INCREASE OVERNIGHT TO 20 KNOTS...AND TO 20 TO 25 KNOTS ON SUNDAY AND SUNDAY NIGHT. THIS WILL BUILD SEAS TO HAZARDOUS LEVELS ACROSS THE ATLANTIC TO 6 TO 9 FEET NEAR SHORE AND OVER 10 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-572-190300- /O.NEW.KMLB.SC.Y.0036.151018T0900Z-151020T0900Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 1035 AM EDT SAT OCT 17 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM SUNDAY TO 5 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM SUNDAY TO 5 AM EDT TUESDAY. * WINDS AND SEAS...NORTHEAST WINDS WILL INCREASE LATE TONIGHT TO 20 KNOTS...AND TO 20 TO 25 KNOTS ON SUNDAY AND SUNDAY NIGHT. THIS WILL BUILD SEAS TO HAZARDOUS LEVELS ACROSS THE ATLANTIC TO 6 TO 9 FEET NEAR SHORE AND OVER 10 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-575-190300- /O.NEW.KMLB.SC.Y.0036.151018T1500Z-151020T0900Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 1035 AM EDT SAT OCT 17 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM SUNDAY TO 5 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM SUNDAY TO 5 AM EDT TUESDAY. * WINDS AND SEAS...NORTHEAST WINDS WILL INCREASE LATE SUNDAY MORNING TO AROUND 20 KNOTS...AND TO 20 TO 25 KNOTS BY SUNDAY EVENING AND SUNDAY NIGHT. THIS WILL BUILD SEAS TO HAZARDOUS LEVELS ACROSS THE ATLANTIC TO 6 TO 9 FEET NEAR SHORE AND OVER 10 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
778 WHUS72 KMLB 180734 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 334 AM EDT SUN OCT 18 2015 AMZ552-572-190815- /O.EXT.KMLB.SC.Y.0036.151018T0734Z-151020T0900Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 334 AM EDT SUN OCT 18 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT TUESDAY... * WINDS AND SEAS...NORTHEAST WINDS WILL INCREASE 20 TO 25 KNOTS THIS MORNING AND INTO TONIGHT. THIS WILL BUILD SEAS TO HAZARDOUS LEVELS ACROSS THE ATLANTIC TO 6 TO 9 FEET NEAR SHORE AND OVER 10 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-575-190815- /O.EXT.KMLB.SC.Y.0036.151018T1400Z-151020T0900Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 334 AM EDT SUN OCT 18 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 5 AM EDT TUESDAY... * WINDS AND SEAS...NORTHEAST WINDS WILL INCREASE LATE THIS MORNING TO AROUND 20 KNOTS...AND TO 20 TO 25 KNOTS BY THIS AFTERNOON. THIS WILL BUILD SEAS TO HAZARDOUS LEVELS ACROSS THE ATLANTIC TO 6 TO 9 FEET NEAR SHORE AND OVER 10 FEET OFFSHORE BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-570-190815- /O.CON.KMLB.SC.Y.0036.000000T0000Z-151020T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 334 AM EDT SUN OCT 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... * WINDS AND SEAS...NORTHEAST WINDS WILL INCREASE TO 20 TO 25 KNOTS THIS MORNING AND REMAIN IN PLACE THROUGH TONIGHT. THIS WILL BUILD SEAS TO HAZARDOUS LEVELS ACROSS THE ATLANTIC TO 6 TO 9 FEET NEAR SHORE AND OVER 10 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
828 WHUS72 KMLB 190818 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 418 AM EDT MON OCT 19 2015 DEFAULT OVERVIEW SECTION AMZ550-552-555-570-572-575-210800- /O.EXT.KMLB.SC.Y.0036.000000T0000Z-151021T0800Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 418 AM EDT MON OCT 19 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT WEDNESDAY... * WINDS AND SEAS...EAST-NORTHEAST WINDS OF 20 TO 25 KNOTS TODAY WILL REMAIN IN PLACE THROUGH LATE TUESDAY. THIS WILL PRODUCE HAZARDOUS SEAS ACROSS THE ATLANTIC OF BETWEEN 6 AND 8 FEET NEAR SHORE...AND 9 TO 12 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CRISTALDI
615 WHUS72 KMLB 191939 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 339 PM EDT MON OCT 19 2015 AMZ550-552-555-570-572-575-200830- /O.CON.KMLB.SC.Y.0036.000000T0000Z-151021T0800Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 339 PM EDT MON OCT 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY... * WINDS AND SEAS...EAST NORTHEAST WINDS OF 20 TO 25 KNOTS WILL BEGIN TO DECREASE TUESDAY BUT REMAIN AROUND 20 KNOTS ACROSS MOST OF THE ATLANTIC WATERS. THIS WILL CONTINUE TO PRODUCE HAZARDOUS SEAS OF 6 TO 7 FEET NEAR SHORE...AND UP TO 10 FEET IN THE GULF STREAM TONIGHT WITH A SLIGHT DECREASE IN SEAS TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
253 WHUS72 KMLB 201434 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1034 AM EDT TUE OCT 20 2015 DEFAULT OVERVIEW SECTION AMZ550-201545- /O.CAN.KMLB.SC.Y.0036.000000T0000Z-151021T0800Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- 1034 AM EDT TUE OCT 20 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE NEARSHORE VOLUSIA WATERS. BUT BOATING CONDITIONS WILL REMAIN POOR WITH EAST NORTHEAST WINDS 15 TO 20 KNOTS AND CHOPPY SEAS 5 TO 6 FEET. SMALL CRAFT SHOULD EXERCISE CAUTION. $$ AMZ552-555-570-572-575-210230- /O.CON.KMLB.SC.Y.0036.000000T0000Z-151021T0800Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 1034 AM EDT TUE OCT 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY... * WINDS AND SEAS...EAST NORTHEAST WINDS AROUND 20 KNOTS WILL CONTINUE TO PRODUCE HAZARDOUS SEAS OF 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
659 WHUS72 KMLB 201938 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 338 PM EDT TUE OCT 20 2015 DEFAULT OVERVIEW SECTION AMZ552-555-570-572-575-210830- /O.EXT.KMLB.SC.Y.0036.000000T0000Z-151021T2000Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 338 PM EDT TUE OCT 20 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT WEDNESDAY... * WINDS AND SEAS...EAST TO NORTHEAST WINDS 15 TO 20 KNOTS WITH SOME HIGHER GUSTS WILL PRODUCE HAZARDOUS SEAS OF 6 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
762 WHUS72 KMLB 210804 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 404 AM EDT WED OCT 21 2015 DEFAULT OVERVIEW SECTION AMZ552-555-210915- /O.CAN.KMLB.SC.Y.0036.000000T0000Z-151021T2000Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 404 AM EDT WED OCT 21 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY. HOWEVER...OPERATORS OF SMALL CRAFT ARE STILL URGED TO EXERCISE CAUTION AS EAST TO EAST-NORTHEAST WINDS OF 15 TO 20 KNOTS WILL PRODUCE CHOPPY SEAS UP TO AROUND 6 FEET. $$ AMZ570-572-575-230600- /O.EXT.KMLB.SC.Y.0036.000000T0000Z-151023T0600Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 404 AM EDT WED OCT 21 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT FRIDAY... * WINDS AND SEAS...EAST TO NORTHEAST WINDS AROUND 20 KNOTS WITH SOME HIGHER GUSTS WILL PRODUCE HAZARDOUS SEAS OF 6 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CRISTALDI
140 WHUS72 KMLB 221941 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 341 PM EDT THU OCT 22 2015 AMZ552-555-231400- /O.EXB.KMLB.SC.Y.0036.151023T0100Z-151023T1400Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 341 PM EDT THU OCT 22 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EDT FRIDAY. * WINDS AND SEAS...EAST TO NORTHEAST WINDS INCREASING TO NEAR 20 KNOTS TONIGHT WILL PRODUCE HAZARDOUS SEAS OF 5 TO 7 FEET INTO EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ572-575-231430- /O.EXT.KMLB.SC.Y.0036.000000T0000Z-151024T0200Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 341 PM EDT THU OCT 22 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT FRIDAY... * WINDS AND SEAS...EAST TO NORTHEAST WINDS NEAR 20 KNOTS WITH SOME HIGHER GUSTS WILL PRODUCE HAZARDOUS SEAS OF 6 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-231430- /O.EXT.KMLB.SC.Y.0036.000000T0000Z-151023T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 341 PM EDT THU OCT 22 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT FRIDAY... * WINDS AND SEAS...EAST TO NORTHEAST WINDS NEAR 20 KNOTS WITH SOME HIGHER GUSTS WILL PRODUCE HAZARDOUS SEAS OF 6 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
876 WHUS72 KMLB 240201 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1001 PM EDT FRI OCT 23 2015 AMZ572-575-240315- /O.EXP.KMLB.SC.Y.0036.000000T0000Z-151024T0200Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 1001 PM EDT FRI OCT 23 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING... * WINDS AND SEAS...WINDS AND SEAS HAVE SUBSIDED BELOW HAZARDOUS CRITERIA...HOWEVER...EAST TO NORTHEAST WINDS AROUND 15 KNOTS WILL CONTINUE TO PRODUCE POOR BOATING CONDITIONS OVER THE ATLANTIC COASTAL WATERS THROUGH SATURDAY. SMALL CRAFT SHOULD EXERCISE CAUTION. $$ ULRICH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 17, 10:10 AM EDT, 25 minutes earlier.
Area forecast discussion, Oct 17, 10:10 AM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1010 AM EDT SAT OCT 17 2015
.DISCUSSION...
.UPDATE...LOW LEVEL WINDS REMAIN N-NE WITH A DRY AIRMASS IN PLACE
ACROSS CENTRAL FL WITH PWATS FROM .64 AT KTBW TO .78 AT THE CAPE.
SOME CIRRUS WILL AFFECT SRN ZONES INTO MID AFTERNOON OTHERWISE
LOOKING MOSTLY SUNNY AND DRY FOR THE AFTERNOON. HIGHS WILL REACH THE
MID 80S NEAR THE EAST COAST AND MID-UPPER 80S FOR THE INTERIOR. MAIN
UPDATE WAS TO DROP LOW POPS ACROSS MARTIN COUNTY AS DRIER LOW LVL
AIRMASS FILTERS INTO THE SRN COUNTIES THIS AFTERNOON.
&&
.AVIATION...VFR.
&&
.MARINE...06Z FORECAST MODELS INDICATE NE WIND SURGE WILL ENTER THE
NRN WATERS BY AROUND 11 PM AND PROGRESS SOUTHWARD TO THE CENTRAL
WATERS BY 5 AM AND SRN WATERS BY LATE MORNING. WILL RAISE SMALL
CRAFT ADVISORIES WITH LATE MORNING CWF PACKAGE FOR TONIGHT INTO
SUNDAY. MARINE CONDITIONS WILL CONTINUE TO DETERIORATE SUNDAY
AFTERNOON...SUNDAY NIGHT AND INTO MONDAY WITH SEAS BUILDING UP TO 10-
12 FT OFFSHORE AND HIGHER IN THE GULF STREAM.
FOR TODAY...N WINDS AROUND 10 KNOTS NRN WATERS AND NE 10-15 KNOTS
ACROSS THE SOUTH. SEAS 2-3 FT WITH MORE PREVALENT WIND WAVE CHOP
SOUTH OF SEBASTIAN WITH SHORTER 5 SECOND PERIODS.
&&
.FIRE WEATHER...MIN RHS WILL DROP TO 35-40 PCT ACROSS THE INTERIOR
THIS AFTERNOON WITH NNE WINDS TO 7-10 MPH. NO HEADLINES NEEDED.
WINDY CONDITIONS DEVELOPING SUNDAY WITH EXCELLENT DISPERSION.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 83 66 76 66 / 0 20 20 0
MCO 88 67 81 65 / 0 10 10 10
MLB 86 71 82 72 / 0 20 20 20
VRB 85 67 82 74 / 0 10 20 20
LEE 86 63 79 59 / 0 10 10 0
SFB 87 65 79 62 / 0 10 10 10
ORL 88 69 80 64 / 0 10 10 10
FPR 85 67 82 74 / 0 10 20 30
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 5 AM EDT TUESDAY
FOR FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM.
SMALL CRAFT ADVISORY FROM 5 AM SUNDAY TO 5 AM EDT TUESDAY FOR
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM.
SMALL CRAFT ADVISORY FROM 11 AM SUNDAY TO 5 AM EDT TUESDAY FOR
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-SEBASTIAN INLET TO
JUPITER INLET 20-60 NM.
&&
SHORT TERM/AVIATION...VOLKMER
IMPACT WEATHER/LONG TERM....KELLYHazardous weather outlook, Oct 17, 3:57 AM EDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 357 AM EDT SAT OCT 17 2015 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-172000- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 357 AM EDT SAT OCT 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. LARGE HIGH PRESSURE BUILDING SOUTHWARD FROM THE MISSISSIPPI VALLEY WILL BRING STRONG NORTHEAST WINDS ACROSS THE AREA ON SUNDAY. EXPECT DEVELOPING WINDY CONDITIONS WITH AFTERNOON GUSTS OF 20 TO 30 MPH. HIGHER GUSTS WILL BE POSSIBLE ALONG THE IMMEDIATE COAST. THE INCREASING NORTHEAST WINDS WILL BEGIN TO PRODUCE ROUGH SURF AND BUILDING SEAS...RESULTING IN HAZARDOUS CONDITIONS FOR SWIMMERS AND BOATERS INTO THE MIDDLE OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. PENDERGRAST
Nearby
Small Craft Advisories in Florida, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.